# SDR DALA2021121307680

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 1,812 hours, 837 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

SHIP 8301 - DIV - TO CVG DUE TO LOUD VIBRATING NOISE AND ACRID ODOR. CORRECTIVE ACTION: PERFORMED NO GO ODI PER W/C 0550-9001 AND 0550-2001, NOISE AND VIBRATION WAS ISOLATED TO THE R PACK SYSTEM. R PACK SYSTEM PLACED ON MEL 21-51-01C.(8423638)
